# SDR UIEA2018041000647

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,915 hours, 18,518 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ON FLIGHT CVG - SCK SAT -55C FL340, START UNSUCCESSFUL.  THREE ATTEMPTS, NO START NOTED BY MX,  ECU BITE PERFORMED, NO FAULTS FOUND,  APU RUNS ON GROUND. AIRCRAFT OK FOR SERVICE IAW AMM 49-11-00.
